MathSciNet Relay Station
MathSciNet bibliographic data
MR271012 10.05
Suryanarayana, D.; Hagis, Peter, Jr. A theorem concerning odd perfect numbers. Fibonacci Quart. 8 1970 no. 4, 337–346, 374.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement